Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Took postinor 2 pills after unprotected sex, terrible headache and bleeding. Any side effects ?

hi doc, I had my period last jan 31 to feb 3 and hereafter, onthe 5th of feb, I had an unprotected sex with my bf. and on feb 6, i took a postinor 2 pills and followed by after 12 hours the second pill. and today only I felt sicky and a terrible headache and blood came out. I dont know what is happening. is this the side effect of takingit after 7 days of taking the postinor 2? I am expecting my another cycle on either 28 of Feb or ist week of March. Please advise
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The headache, nausea and the mild bleeding that you are having are all the side effects of the emergency contraceptive that you have taken. Such high dose hormonal pills can cause these symptoms which will subside in next few days.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor